Problem with free boundary for the systems of equations of reaction-diffusion type

  • M. S. Rasulov
  • Zh. O. Takhirov Ин-т математики и информ. технологий АН Республики Узбекистан, Ташкент

Abstract

We consider a problem with free boundary for systems of quasilinear parabolic equations. A part of the boundary conditions are given in the nonlocal form. The a priori estimates of the H¨older norms are established. These estimates are used to prove the existence and uniqueness of the solution.
Published
25.12.2017
How to Cite
RasulovM. S., and TakhirovZ. O. “Problem With Free Boundary for the Systems of equations of Reaction-Diffusion Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 12, Dec. 2017, pp. 1690-0, http://umj.imath.kiev.ua/index.php/umj/article/view/1812.
Section
Research articles